# SDR AU990533

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

(AUS) FLAP FAULT LIGHT ILLUMINATED.  NIL FAULT FOUND AND FLAP COMPUTER RESET.
